# SDR PNSA050201

- Difficulty date: February 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N9310F
- Make and model: Cessna 208B
- Aircraft serial: 208B0490
- Aircraft time: 6,586 hours, 6,899 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Piston
- Part number: 09206700
- Part serial: NSN
- Condition: Dislodged
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING AT KCG BRAKING WAS LOSS ON LT SIDE.  AIRCRAFT ROLLED OUT NORMAL.  MAINTENANCE FOUND TWO BRAKE PISTON SEALS ON LT BRAKE CALIPER HAD FAILED CAUSING A LOSS OF FLUID.  CALIPER WAS REPLACED AND BRAKES BLED.
